×

zbMATH — the first resource for mathematics

Rational period functions and indefinite binary quadratic forms. III. (English) Zbl 0790.11045
Knopp, Marvin (ed.) et al., A tribute to Emil Grosswald: number theory and related analysis. Providence, RI: American Mathematical Society. Contemp. Math. 143, 109-116 (1993).
See the joint review Zbl 0790.11044 above.
For parts I, II cf. Y. Choie and the author, Math. Ann. 286, 697-707 (1990; Zbl 0673.10018), Ill. J. Math. 35, 374–400 (1991; Zbl 0722.11024).
For the entire collection see [Zbl 0773.00030].

MSC:
11F11 Holomorphic modular forms of integral weight
11F67 Special values of automorphic \(L\)-series, periods of automorphic forms, cohomology, modular symbols
11E16 General binary quadratic forms
PDF BibTeX XML Cite